MathSciNet Relay Station
MathSciNet bibliographic data
MR1926848 (2003i:55013) 55Q05
Schwartzman, Sol Uniform and Lipschitz homotopy classes of maps. Trans. Amer. Math. Soc. 354 (2002), no. 12, 5039–5047.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement